Alert archive / Maine / Storm Warnings in 2014
Storm Warning 5, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Jul 4, 2014, 3:19 PM EDT. It took effect at Jul 5, 2014, 2:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2014, 3:19 PM EDT (19:19 UTC)
- In effect from
- Jul 5, 2014, 2:00 AM EDT
- Expired
- Jul 5, 2014, 12:24 PM EDT
- In force
- 10 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
106 WHUS71 KCAR 041919 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 319 PM EDT FRI JUL 4 2014 ANZ050-050330- /O.UPG.KCAR.GL.W.0021.140705T0600Z-140705T1700Z/ /O.NEW.KCAR.SR.W.0005.140705T0600Z-140705T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- 319 PM EDT FRI JUL 4 2014 ...STORM WARNING IN EFFECT FROM 2 AM TO 1 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 2 AM TO 1 PM EDT SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 55 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ051-052-050330- /O.CON.KCAR.GL.W.0021.140705T0600Z-140705T1700Z/ COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 319 PM EDT FRI JUL 4 2014 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
923 WHUS71 KCAR 042212 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 612 PM EDT FRI JUL 4 2014 ANZ051-052-050615- /O.CON.KCAR.GL.W.0021.140705T0600Z-140705T1700Z/ COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 612 PM EDT FRI JUL 4 2014 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ050-050615- /O.CON.KCAR.SR.W.0005.140705T0600Z-140705T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- 612 PM EDT FRI JUL 4 2014 ...STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 55 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
271 WHUS71 KCAR 050153 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 953 PM EDT FRI JUL 4 2014 ANZ051-052-051000- /O.CON.KCAR.GL.W.0021.140705T0600Z-140705T1700Z/ COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 953 PM EDT FRI JUL 4 2014 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ050-051000- /O.CON.KCAR.SR.W.0005.140705T0600Z-140705T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- 953 PM EDT FRI JUL 4 2014 ...STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 55 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
946 WHUS71 KCAR 050735 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 335 AM EDT SAT JUL 5 2014 ANZ051-052-051700- /O.CON.KCAR.GL.W.0021.000000T0000Z-140705T1700Z/ COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 335 AM EDT SAT JUL 5 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ050-051700- /O.CON.KCAR.SR.W.0005.000000T0000Z-140705T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- 335 AM EDT SAT JUL 5 2014 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 30 TO 40 KT WITH GUSTS UP TO 55 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HASTINGS
402 WHUS71 KCAR 051418 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1018 AM EDT SAT JUL 5 2014 ANZ051-052-051700- /O.CON.KCAR.GL.W.0021.000000T0000Z-140705T1700Z/ COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1018 AM EDT SAT JUL 5 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ050-051700- /O.CON.KCAR.SR.W.0005.000000T0000Z-140705T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- 1018 AM EDT SAT JUL 5 2014 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HEWITT
075 WHUS71 KCAR 051624 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1224 PM EDT SAT JUL 5 2014 ANZ050-060000- /O.CAN.KCAR.SR.W.0005.000000T0000Z-140705T1700Z/ /O.EXB.KCAR.GL.W.0021.000000T0000Z-140706T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- 1224 PM EDT SAT JUL 5 2014 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ051-052-060000- /O.EXT.KCAR.GL.W.0021.000000T0000Z-140706T0000Z/ COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1224 PM EDT SAT JUL 5 2014 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Jul 4, 10:15 AM EDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jul 4, 10:15 AM EDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1015 AM EDT FRI JUL 4 2014
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL MOVE ACROSS THE REGION ON FRIDAY.
HURRICANE ARTHUR WILL MOVE IN THE DIRECTION OF NOVA SCOTIA FROM
THE OPEN ATLANTIC BY SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
10AM UPDATE...
ISSUED FLASH FLOOD WATCH FOR BANGOR AND DOWN EAST ZONES. PER
CONVERSATION WITH NHC...TROPICAL HEADLINES FOR FORECAST AREA ARE
NOT LIKELY AND WILL CONSIDER OTHER IMPACT HEADLINES SUCH AS A WIND
ADVISORY IN ADDITION TO THE FLASH FLOOD WATCH.
PREVIOUS DISCUSSION...
A STATIONARY FRONTAL BOUNDARY EXTENDED ACROSS THE STATE...HOWEVER
THE FRONT IS PARALLEL TO THE UPPER LEVEL. THE FLOW IS PUSHING
SHOWERS AND THUNDERSTORMS NORTHEAST ALONG THE FRONT...BUT HAS DONE
LITTLE TO MOVE THE FRONT SOUTHEAST OF THE AREA. SHOWERS AND
THUNDERSTORM WILL CONTINUE AGAIN TODAY. SOME SHOWERS AND
THUNDERSTORMS WILL BE ACCOMPANIED BY HEAVY RAIN...AND GUSTY WINDS.
HURRICANE ARTHUR...IS EXPECTED TO MOVE NORTHEAST ALONG THIS
FRONTAL BOUNDARY. BY EARLY TOMORROW MORNING THE FRONT IS EXPECTED
TO BE SOUTH OF THE AREA IN THE NORTHERN PORTIONS OF THE GULF OF
MAINE. HURRICANE ARTHUR WILL BE IN THE SOUTHERN GULF OF MAINE EAST
OF CAPE COD. BY THE END OF THE PERIOD...THE MODELS ARE IN PRETTY
GOOD AGREEMENT. ALL OF THE MODELS ARE PLACING ARTHUR IN THE
EASTERN GULF OF MAINE TO THE WEST OF NOVA SCOTIA AT THE END OF THE
NEAR TERM. THE GFS AND ECMWF MOVE ARTHUR INTO THE WESTERN COAST OF
NOVA SCOTIA. THE NAM MOVES IT TO SOUTHWEST NOVA SCOTIA. AND THE
GEM BRINGS ARTHUR TO THE NORTHWEST COAST OF NOVA SCOTIA.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
AS MENTIONED ABOVE, MODELS ARE IN GOOD AGREEMENT ON ARTHUR, MAKING
LANDFALL ROUGHLY AT THE SW TIP OF NOVA SCOTIA AND TRACKING NE FROM
THERE. MODELS HAVE BEEN TRENDING WESTWARD, SO WILL NEED TO WATCH
EXTREMELY CLOSELY FOR ANY FURTHER WEST TRENDS AS THAT WOULD HAVE A
GREATER IMPACT ON OUR WATERS AND SHORELINE. AS IT IS, LOOKS LIKE
WINDS GUSTING TO ABOUT 45 MPH FOR COASTAL WASHINGTON AND TO ABOUT
50 MPH FOR THE WATERS. HEAVY RAIN FOR DOWNEAST AS WELL, WITH
HEAVIER TOTALS THE FURTHER SE YOU GO CLOSER TO THE CENTER OF THE
STORM. STORM TOTAL FORECAST IS FOR OVER 4 INCHES FOR SE WASHINGTON
COUNTY, TAPERING OFF TO 2.5 INCHES FOR BANGOR AND ABOUT AN INCH
FOR CARIBOU. AGAIN, TOTALS ARE VERY SENSITIVE TO EXACT TRACK.
RAIN TAPERS OFF THROUGH THE DAY SATURDAY FROM WEST TO EAST AND
WE SHOULD SEE MOSTLY CLEAR SKIES SATURDAY EVENING. CLOUDS INCREASE
FROM THE WEST ON SUNDAY WITH A RETURN OF SHOWER CHANCES LATE
SUNDAY, BUT NOTHING MAJOR.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
SOMEWHAT UNSTABLE WESTERLY FLOW SETTING UP FOR NEXT WEEK WITH
DIFFICULT TO TIME SHORTWAVES IN THE FLOW BRINGING A CHANCE FOR
SHOWERS OR STORMS, BUT NO MAJOR SYSTEMS. TEMPS WILL BE NEAR OR A
BIT WARMER THAN AVERAGE.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: LIFR CONDITIONS IN SHOWERS ACROSS NRN ME...IN FOG BGR AND BHB.
IFR TO LMVFR CONDITIONS TOMORROW MORNING...IFR TOMORROW AFTERNOON
IN SHOWERS AND THUNDERSTORMS. IFR TO LIFR CONDITIONS WILL PERSIST
THROUGH THE END OF THE PERIOD.
SHORT TERM: IFR TO LIFR EARLY SATURDAY WITH WINDY CONDITIONS FROM
ARTHUR, IMPROVING TO VFR BY DAY'S END FROM WEST TO EAST. GENERALLY
VFR ON SUNDAY AND MONDAY, THOUGH LOCALLY WORSE CONDITIONS POSSIBLE
MONDAY IN ANY STORMS THAT FORM.
&&
.MARINE...
NEAR TERM: A GALE WARNING IS IN EFFECT THROUGH THE END OF THE PERIOD.
HURRICANE ARTHUR WILL TRANSIT THROUGH THE GULF OF MAINE FRI NIGHT
THROUGH SAT. REFER TO TCPAT1 FOR MORE DETAILED INFORMATION.
SHORT TERM: GALE FORCE WINDS WILL DIMINISH FROM WEST TO EAST ON
SATURDAY AS ARTHUR KICKS OUT. SEAS WILL SUBSIDE LATE SATURDAY AS
WELL. SUNDAY WILL FEATURE WINDS AND SEAS BELOW SMALL CRAFT LEVELS.
WINDS AND SEAS WILL BUILD BACK UP TO SMALL CRAFT LEVELS ON MONDAY
AS SOUTHERLY FLOW INCREASES.
&&
.HYDROLOGY...
ISSUED FLASH FLOOD WATCH DUE TO RAINFALL FROM HURRICANE ARTHUR.
THREE TO FOUR INCHES OF RAIN ARE EXPECTED FOR HANCOCK AND
WASHINGTON COUNTIES WITH LOCALLY HIGHER AMOUNTS DUE TO EMBEDDED
THUNDERSTORMS. THIS RAISES THE RISK OF SMALL STREAM
FLOODING...PARTICULARLY IN BUILT UP AREAS WHERE STREAMS ARE FORCED
TO FLOW THROUGH CULVERTS AND OTHER MAN-MADE OBSTRUCTIONS. PONDING
ON ROADWAYS IS ANOTHER POTENTIAL ISSUE. INCLUDED BANGOR AND
SOUTHERN PENOBSCOT IN THE WATCH DUE TO THE COMBINATION OF HEAVY
RAIN POTENTIAL AND GREATER RISK OF URBAN FLOODING.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH FROM 5 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON FOR MEZ015>017-029-030.
HIGH SURF ADVISORY FROM 8 AM TO 4 PM EDT SATURDAY FOR MEZ029-
030.
MARINE...GALE WARNING FROM 2 AM TO 1 PM EDT SATURDAY FOR ANZ050>052.
&&
NEAR TERM...MCW/NORTON
SHORT TERM...FOISY
LONG TERM...FOISY
AVIATION...MCW/FOISY
MARINE...MCW/FOISY
HYDROLOGY...MCWHazardous weather outlook, Jul 4, 2:47 AM EDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 247 AM EDT FRI JUL 4 2014 MEZ001>006-010-011-015>017-031-032-050700- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 247 AM EDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HURRICANE ARTHUR IS FORECAST TO PASS SOUTH OF MAINE FRIDAY NIGHT AND SATURDAY. MOISTURE FROM ARTHUR WILL INTERACT WITH A COLD FRONT ACROSS DOWNEAST MAINE AND BRING ADDITIONAL RAINFALL TO THIS REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-050700- COASTAL HANCOCK-COASTAL WASHINGTON- 247 AM EDT FRI JUL 4 2014 ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TO 4 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. HURRICANE ARTHUR IS FORECAST TO PASS SOUTH OF MAINE FRIDAY NIGHT AND SATURDAY. MOISTURE FROM ARTHUR WILL INTERACT WITH A COLD FRONT ACROSS DOWNEAST MAINE AND BRING ADDITIONAL RAINFALL TO THIS REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-050700- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 247 AM EDT FRI JUL 4 2014 ...GALE WARNING IN EFFECT FROM 2 AM TO 1 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. HURRICANE ARTHUR IS FORECAST TO PASS SOUTH OF MAINE FRIDAY NIGHT AND SATURDAY. MOISTURE FROM ARTHUR WILL INTERACT WITH A COLD FRONT ACROSS DOWNEAST MAINE AND BRING ADDITIONAL RAINFALL TO THIS REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:30 PM EDT | Special Weather Statement | CAR | Aroostook, Penobscot, Piscataquis | 90 min |
| Jul 4, 2:42 AM EDT | Gale Warning | CAR | 40 hr | |
| Jul 4, 8:48 AM EDT | Flash Flood Watch | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 29 hr |
| Jul 4, 3:44 PM EDT | High Wind Warning | CAR | Aroostook, Hancock, Washington | 26 hr |
| Jul 4, 3:44 PM EDT | Wind Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.